edoc

Torsion points of families of products of elliptic curves

Masser, David and Zannier, Umberto. (2014) Torsion points of families of products of elliptic curves. Advances in mathematics, Vol. 259. pp. 116-133.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6348558

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik
05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Academic Press
ISSN:0001-8708
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:10 Apr 2015 09:12
Deposited On:10 Apr 2015 09:12

Repository Staff Only: item control page